# SDR AWXA200301303

- Difficulty date: October 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 55,042 hours, 39,176 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SEL0C4W
- Part serial: 464A
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 52,078 hours, 32,837 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PHX -  - FLT 0769 - ON TAKEOFF ROLL OUT OF PHX EN ROUTE FOR SMF NR 1 ENGINE OIL PRESSURE WAS LOW, REJECTED TAKEOFF, ON TAXI BACK TO GATE OIL PRESSURE RETURNED TO NORMAL. MAINTENANCE INSPECTED THE NR 1 ENGINE OIL PRESSURE WIRING, NO DISCREPANCIES WERE NOTED, REMOVED AND REPLACED THE NR 1 ENGINE OIL PRESSURE INDICATOR, ENGINE RUN OPERATIONAL CHECK WAS GOOD.  VENDOR FUNCTIONAL TEST OF OIL PRESSURE INDICATOR S/N 464A WAS NO FAULT FOUND. UNIT TESTED AND INSPECTED IAW CMM 31-00-31.
